Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    0
  • views
    645

Day 17

JDEB08

358 views

40mg 2x day

I should write down what happens, for myself and for anyone who might experience similar side effects/results. I'm turning 30 this month, going to be hard not to drink more than I should. My doctor and pharmacist said it was fine to have a few drinks from time to time. I've drank twice already on accutane- had half a bottle of wine, and another time had 2 drinks.

Days 1-3- lips stated to get dry, nothing big.

Days 4-10- lips got supe dry, and nose and skin. I had to upgrade to carmex when Eco and Nivea wouldn't cut it. I was using a cetaphil wash and moisturizer- both for sensitive skin, without sunscreen. By day 5, my face was on fire! It would burn to wash my face with even cetaphil. My face was red, full of big red pimples and dry scabs around them. It was awful. My hair usually had to be washed daily cause it would get oily so fast, by now it would look clean for 3 days, or more if I let it.

I forgot to take my morning pill 3 days in a row. I noticed my skin was less dry and scalp was not as itchy. I started to take both doses again.

Day 10-17- my skin has not had as big of a breakout as the first week, and it never went as dry. It's not red anymore. I did buy cevaVe cream

And it doesn't burn. My cetaphil doesn't burn anymore either.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×